Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Increased the dosage of Novac for hypertension. Feeling lightheaded and disoriented. What should be done?

Hi, my brother has high blood pressure . He says he takes Novac. He was taking 5 mg. But his doctor told him to take 2 pills instead of one. Since taking 2 pills, he feels light headed and disoriented for at least 2 hours. Should he take only one pill and watch his salt intake? He works and he doesn t like that feeling while working. Please help. Pressure is 150 over 90.
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  429
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear Sir/madam
Is the medication novac only? or is it norvasc which contains amlodipine. I am not able to find out this drug Novac. However if the dose of a blood pressure lowering agent is increased and the patient develops light-headedness and disorientation but BP is still 150/90 mmHg, I would recommend to check for postural fall in BP and would most likely need alteration in the timings of medications. If the rpoblem still persists drug may have to be withdrawn. Please see your GP for this issue.
Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor